# SDR CA020927005

- Difficulty date: September 24, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: WE38304862
- Condition: Cracked
- Location: Apu
- Component: Apu, Honeywell, WE38007702
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) FUEL LEAK NOTED AT APU.  FOUND CRACKED FUEL NOZZLE.  APU INOP'D IAW MEL.FUEL NOZZLE AT 2 O'CLOCK POSITION REPLACED.  APU OPERATIONAL.
